# SDR TWAA9712202

- Difficulty date: October 4, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N713TW
- Make and model: Boeing 757-2Q8
- Aircraft serial: 28173
- System (JASC): 2530 · Buffet/Galleys
- Part: Oven
- Part number: 8201110000
- Condition: Overheated
- Location: Galley
- Stage of operation: CR
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

JFK - FLT 901 - DURING CRUISE, THE B-6 OVEN OVERHEATED EMITTING SMOKE INTO THE CABIN AND SOUNDED THE ALARM.  REMOVED AND REPLACED OVEN, MFG PN 8201-11-0000, MANUFACTURED BY BUDERUS SELL CORPORATION.  OPERATIONAL CHECK NORMAL.  OP16-7/16/97.  (X)
